# SDR SWAA104006

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 14,671 hours, 8,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6970843
- Condition: Worn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE LATCH ASSY WORN.  REMOVED AND REPLACED LATCH ASSY PER MM.
